Feedback on my roid regimen

Thread: Feedback on my roid regimen

  1. #1

    Feedback on my roid regimen

    Hey all! As you know I’ve been researching how to safely use roids. I am using a new product called nature secrete in my mix with skin building products.

    My regimen is mostly PM with me using my Kojic soap and then applying my steroid mix. In the daytime I use my roid mix and just cover up with long sleeves.

    So far I’ve noticed that my blood pressure shoots up after I apply it. I don’t know if that has anything to do with roids or not but please let me know about the side affects of using them. I have 0 results yet but it’s only been a week so I’m also not sure when to expect them. Does anyone know? Is it the usual 2 week time period? When should I rotate my cream?

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Quote Originally Posted by DelRehBaby View Post
    Hey all! As you know I’ve been researching how to safely use roids. I am using a new product called nature secrete in my mix with skin building products.

    My regimen is mostly PM with me using my Kojic soap and then applying my steroid mix. In the daytime I use my roid mix and just cover up with long sleeves.

    So far I’ve noticed that my blood pressure shoots up after I apply it. I don’t know if that has anything to do with roids or not but please let me know about the side affects of using them. I have 0 results yet but it’s only been a week so I’m also not sure when to expect them. Does anyone know? Is it the usual 2 week time period? When should I rotate my cream?
    yes its most likely the roids do you have any side effects like excessive hair growth on stomach arms or neck/face? If you’re a woman

  4. #3
    Yes it's the roids....
    Last edited by BeYOUtiful_25; 10-31-2019 at 07:49 AM.

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4
    Quote Originally Posted by DelRehBaby View Post
    Hey all! As you know I’ve been researching how to safely use roids. I am using a new product called nature secrete in my mix with skin building products.

    My regimen is mostly PM with me using my Kojic soap and then applying my steroid mix. In the daytime I use my roid mix and just cover up with long sleeves.

    So far I’ve noticed that my blood pressure shoots up after I apply it. I don’t know if that has anything to do with roids or not but please let me know about the side affects of using them. I have 0 results yet but it’s only been a week so I’m also not sure when to expect them. Does anyone know? Is it the usual 2 week time period? When should I rotate my cream?
    Please read my thread about my bio Claire and dodo mix. Stop using the roids, it can do wayyy more damage then just high blood pressure. Read what steroids did to me on my thread please.

  7. #5
    This is so disheartening. Since g&g is discontinued, I feel I have no hope in ever being lighter it was the only thing that could lighten me. Even roids with all of its dirty side affects hasn’t done a damn thing.

  8. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Similar Threads

  1. Replies: 13
    Last Post: 10-20-2014, 06:16 AM
  2. My Regimen: Feedback is appreciated.
    By SkinMedium in forum Skin Lightening
    Replies: 2
    Last Post: 03-08-2013, 02:39 AM
  3. Skincare regimen for a newbie FEEDBACK please!
    By clarabel in forum Basic Skin Care
    Replies: 1
    Last Post: 12-13-2012, 03:12 AM
  4. Need feedback on my Alpha Arbutin cream recipe
    By browzie in forum Skin Lightening
    Replies: 6
    Last Post: 06-26-2011, 03:45 AM
  5. Help...feedback on regimen for my 17yo dd?
    By josafeen in forum Acne
    Replies: 6
    Last Post: 06-24-2011, 03:41 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •